IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A language for topological structures which satisfies a Lindström-theorem


Author: M. Ziegler
Journal: Bull. Amer. Math. Soc. 82 (1976), 568-570
MSC (1970): Primary 02B99, 02H99; Secondary 02G05, 54J05, 54D10
DOI: https://doi.org/10.1090/S0002-9904-1976-14104-3
MathSciNet review: 0416908
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Garavaglia, Completeness for topological languages, Notices Amer. Math. Soc. 22 (1975), p. A-473. Abstract # 75T-E36.
  • 2. J. A. Makowsky, An extension of topological first order logic with a back and forth characterization of elementary equivalence, 1975 (preprint).
  • 3. J. Sgro, Completeness theorems for topological models; Completeness theorems for product topologies and continuous functions, Thesis, Yale Univ., 1974. (to appear). MR 462913

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02B99, 02H99, 02G05, 54J05, 54D10

Retrieve articles in all journals with MSC (1970): 02B99, 02H99, 02G05, 54J05, 54D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14104-3

American Mathematical Society